Generators of the ring of weakly holomorphic modular functions for Gamma(1)(N)

Cited 3 time in webofscience Cited 0 time in scopus
  • Hit : 498
  • Download : 0
For a positive integer N divisible by 4, 5, 6,7 or 9, let O-1,O-N(Q) be the ring of weakly holomorphic modular functions for the congruence subgroup Gamma(1)(N) with rational Fourier coefficients. We present explicit generators of the ring O-1,O-N(Q) over Q by making use of modular units which have infinite product expansions.
Publisher
SPRINGER
Issue Date
2017-04
Language
English
Article Type
Article
Citation

RAMANUJAN JOURNAL, v.42, no.3, pp.583 - 599

ISSN
1382-4090
DOI
10.1007/s11139-015-9742-4
URI
http://hdl.handle.net/10203/223426
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 3 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0